# SDR CA051026005

- Difficulty date: October 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 182K
- Aircraft time: 5,652 hours
- Engine: Cont O470R
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Part number: E0103E0102
- Condition: Leaking
- Location: Elt Battery
- Component: Elt, Ack, E01
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 12 MONTH CERTIFICATION OF ELT THE UNIT WAS INSPECTED AND FOUND THE BATTERIES LEAKING AND BATTERY CONTACTS ON THE ELT BATTERY CASE CORRODED.  BATTERIES HAD A DATE CODE OF MAR 2010 AND MAR 2009.  BATTERIES AND BATTERY CASE REPLACED AND UNITTESTED SEVICEABLE.
